# SDR 2006UALA00624

- Difficulty date: April 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,309 hours, 28,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Bs 921-945 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE BS 921-945 STR 20L SKIN LAP IS DAMAGED. SUPPLEMENTAL DATA UPDATE REMOVED EXISTING REPAIR & PREPARED TO COMPLETE NEW REPAIR PER SRM 53-00-01 REPAIR 31 DETAI L XIII. FOUND 21 HOLES OVERSIZED PAST SRM LIMITS. REMOVED STR 20L SECTION & SPLICED IN NEW SECTION REF AAR EA  094632REF AAR EA# I060149. ACP NDT & INSURANCE CUT. FABRICATED & INSTALLED REPAIR DOUBLER & TRIPLER, 2 EA STRUCTURAL FILLERS, 2EA REPAIR FILLER, SPLICE STRAPS 4EA LOCATIONS & BEAR STRAP FILLER.
